# SDR DHL2006753501

- Difficulty date: February 1, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- Aircraft time: 56,724 hours, 30,403 cycles
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 019254; RT W/W VERTICAL ANGLE IS CRACKED AT STA 870 RBL 5.  REMOVED DAMAGED PART AND INSTALLED NEW PART PN NR 65-18636-378 PO NR 550312 IAW SRM = 51-30-2 & 53-10-2 FIG 4.
